MathSciNet Relay Station
MathSciNet bibliographic data
MR103374 (21 #2146) 41.00 (33.00)
Dingle, R. B. Asymptotic expansions and converging factors. II. Error, Dawson, Fresnel, exponential, sine and cosine, and similar integrals. Proc. Roy. Soc. London. Ser. A 244 1958 476–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement